# SDR EVCA2022060800022

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N193AE
- Make and model: Bell 407
- Aircraft serial: 54847
- Aircraft time: 1,501 hours, 3,411 cycles
- Engine: Allsn 250C47B
- Engine time: 1,491 hours, 3,411 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES611421
- Condition: Odor
- Location: Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT SMELL IN CABIN WITH AIR CONDITIONING ON.
